Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suggest treatment for hairfall

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 773 Questions
Question
I am XXXX aged 24 ,currently I am suffering from hair fall. This has increased from past 6 months. Now even if I comb lot of hair starts falling.Sometimes it falls in bunch. Please let me know what steps I need to take
Posted Sat, 15 Mar 2014 in Skin Hair and Nails
 
 
Answered by Dr. Charu Bansal 1 hour later
Brief Answer: hair loss causes and treatment Detailed Answer: Hello dear, Welcome to healthcaremagic. I have read your query and understood your concern. Hair fall can be due to many reasons like: 1. recent illness in past 6 months 2. physical or mental stress, 3. genetic, 4. nutritional deficiencies, 5. anaemia, 6. thyroid disorders, 7. hormonal 8. inadequate sleep I will like to know whether there is any history relevant to the above mentioned causes? I will also like to know whether the hair loss is in particular pattern as usually found in males or there is diffuse hair loss on the scalp? I will also like to know your hemoglobin levels and serum ferritin levels? How about your thyroid profile? Is there any history of patterned hair loss in family? Kindly reply to my questions because if a certain cause if found, that will also be helpful in treating the condition. I will also advice you to attach a pic of the scalp so that i can see what type of hair loss you are having. If it is patterned hair loss, treatment for it is entirely different. Good luck.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for hairfall 4 hours later
Answers inline for your questions, 1. recent illness in past 6 months No such thing 2. physical or mental stress I think I have some mental stress due to job and other things 3. genetic Yes, My father has this and my brother is also lost a lot of hair 4. nutritional deficiencies, No i suppose :) 5. anaemia, NO 6. thyroid disorders, Based on the report I got 3 months back NO such thing 7. hormonal I suppose you mean genetic. I gave answer above 8. inadequate sleep I sleep atlest 8-9 hours a day. Please let me know in case you need any kind of info.And I read in internet about hair loss, Based on that I think mine is following some pattern and the shape resemble M now :) I will attach the scalp images in some time.
 
 
Answered by Dr. Charu Bansal 1 hour later
Brief Answer: Androgenetic alopecia, treatment Detailed Answer: Hello dear, Welcome again. Thanx for attaching the pics and providing elaborative reply. It seems you are having patterned hair loss also known as androgenetic alopecia. For this type of hair loss, you may use preparations containing combination of finasteride and minoxidil 3 percent available in lotion formulation. Alongwith you may also start finasteride in low doses under medical supervision. Various oral preparations containing calcium pantothenate, biotin, selenium are also helpful in hair regrowth taken along with lotion and oral finasteride. It may take around minimum of 3 months before any hair regrowth is appreciated after starting the treatment. If you have any further query, you may ask me. I will be happy to help you further. Good luck.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for hairfall 22 minutes later
Thanks for your quick response. Can I know the exact name and the procedure of taking the lotions you have mentioned. Can you brief the lotion name and the company So I can start with the treatment as mentioned above. Thank again for descriptions.
 
 
Answered by Dr. Charu Bansal 1 hour later
Brief Answer: Minoxidil 3% + finasteride 0.1% lotion Detailed Answer: Hello dear, Welcome again. It is available with various brands like Intas pharmaceutical's Morr F 3% lotion you may apply , 1ml in the morning and 1ml in night daily. I hope i am able to solve your query. If you have further query, you may ask me. Else you may close the discussion and rate it. Good luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor